RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Pages 970–990 (Mi izv1213)  

This article is cited in 13 scientific papers (total in 13 papers)

Real-analytic generating manifolds of codimension $2$ in $\mathbf C^4$ and their biholomorphic mappings

A. V. Loboda


Abstract: This article concerns the study of six-dimensional surfaces in complex space $\mathbf C^4$. We present a normal form for the defining equation of a real-analytic manifold whose Levi form is positive definite.
Bibliography: 11 titles.

Full text: PDF file (2306 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:2, 295–315

Bibliographic databases:

UDC: 517.5
MSC: Primary 32F25; Secondary 32H05
Received: 06.05.1987

Citation: A. V. Loboda, “Real-analytic generating manifolds of codimension $2$ in $\mathbf C^4$ and their biholomorphic mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 970–990; Math. USSR-Izv., 33:2 (1989), 295–315

Citation in format AMSBIB
\Bibitem{Lob88}
\by A.~V.~Loboda
\paper Real-analytic generating manifolds of codimension~$2$ in~$\mathbf C^4$ and their biholomorphic mappings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 970--990
\mathnet{http://mi.mathnet.ru/izv1213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972091}
\zmath{https://zbmath.org/?q=an:0678.32012|0662.32018}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 2
\pages 295--315
\crossref{https://doi.org/10.1070/IM1989v033n02ABEH000828}


Linking options:
  • http://mi.mathnet.ru/eng/izv1213
  • http://mi.mathnet.ru/eng/izv/v52/i5/p970

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Loboda, “Linearizability of holomorphic mappings of generating manifolds of codimension 2 in $\mathbf C^4$”, Math. USSR-Izv., 36:3 (1991), 655–667  mathnet  crossref  mathscinet  zmath  adsnasa
    2. V. K. Beloshapka, “On holomorphic transformations of a quadric”, Math. USSR-Sb., 72:1 (1992), 189–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Abrosimov, “A description of locally biholomorphic automorphisms of standard quadrics of codimension two”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 137–178  mathnet  crossref  mathscinet  zmath  isi
    4. N. F. Palinchak, “On quadrics of higher codimension”, Math. Notes, 55:5 (1994), 512–516  mathnet  crossref  mathscinet  zmath  isi
    5. N. F. Palinchak, “Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms”, Izv. Math., 59:3 (1995), 597–617  mathnet  crossref  mathscinet  zmath  isi
    6. V. K. Beloshapka, “Invariants of CR-manifolds associated with the tangent quadric”, Math. Notes, 59:1 (1996), 31–38  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. G. Schmalz, “Über die Automorphismen einer streng pseudokonvexen CR-Mannigfaltigkeit der Kodimension 2 im ℂ41”, Math Nachr, 196:1 (1998), 189  crossref
    8. V. Ežov, G. Schmalz, “Infinitesimale Starrheit hermitescher Quadriken in allgemeiner Lage”, Math Nachr, 204:1 (1999), 41  crossref
    9. V. Ežov, G. Schmalz, “Infinitesimale Starrheit hermitescher Quadriken in allgemeiner Lage”, Math. Nachr, 204:1 (1999), 41  crossref
    10. V. V. EZHOV, A. V. ISAEV, G. SCHMALZ, “INVARIANTS OF ELLIPTIC AND HYPERBOLIC CR-STRUCTURES OF CODIMENSION 2”, Int. J. Math, 10:01 (1999), 1  crossref
    11. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. A. B. Sukhov, “On transformations of analytic CR-structures”, Izv. Math., 67:2 (2003), 303–332  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. Bernard Coupet, Alexandre Sukhov, “Reflection principle and boundary properties of holomorphic mappings”, Journal of Mathematical Sciences (New York), 125:6 (2005), 825  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:174
    Full text:55
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019